# SDR DALA2016080305724

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON DOOR STOP AT RT AFT OVERWING EMERGENCY EXIT. THE ANGLE WAS REPLACED IAW DWG 9957735 REV. G AND SRM 51-30-5 AND 51-30-2.
